The Ramanujan Journal

, Volume 13, Issue 1, pp 333–337

On Kemnitz’ conjecture concerning lattice-points in the plane

Authors

Article

DOI: 10.1007/s11139-006-0256-y

Cite this article as:
Reiher, C. Ramanujan J (2007) 13: 333. doi:10.1007/s11139-006-0256-y

Abstract

In 1961, Erdős, Ginzburg and Ziv proved a remarkable theorem stating that each set of 2n−1 integers contains a subset of size n, the sum of whose elements is divisible by n. We will prove a similar result for pairs of integers, i.e. planar lattice-points, usually referred to as Kemnitz’ conjecture.

Keywords

Zero-sum-subsetsKemnitz’ Conjecture

Copyright information

© Springer Science + Business Media, LLC 2006